Expanding the applicability of an a posteriori parameter choice strategy for Tikhonov regularization of nonlinear ill-posed problems

dc.contributor.authorArgyros, I.K.
dc.contributor.authorCho, Y.J.
dc.contributor.authorGeorge, S.
dc.contributor.authorXiao, Y.-B.
dc.date.accessioned2020-03-31T08:30:48Z
dc.date.available2020-03-31T08:30:48Z
dc.date.issued2019
dc.description.abstractWe expand the applicability of an a posteriori parameter choice strategy for Tikhonov regularization of the nonlinear ill-posed problem presented in Jin and Hou (Numer Math 83:139 159, 1999) by weakening the conditions needed in Jin and Hou [13]. Using a center-type Lipschitz condition instead of a Lipschitz-type condition used in Jin and Hou [13], Scherzer et al. (SIAM J Numer Anal 30:1796 1838, 1993), we obtain a tighter convergence analysis. Numerical examples are presented to show that our results apply but earlier ones do not apply to solve equations. 2019, The Royal Academy of Sciences, Madrid.en_US
dc.identifier.citationRevista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas, 2019, Vol.113, 3, pp.2813-2826en_US
dc.identifier.urihttps://idr.nitk.ac.in/handle/123456789/11115
dc.titleExpanding the applicability of an a posteriori parameter choice strategy for Tikhonov regularization of nonlinear ill-posed problemsen_US
dc.typeArticleen_US

Files

Original bundle

Now showing 1 - 2 of 2
Thumbnail Image
Name:
7.Expanding the applicability.pdf
Size:
277.85 KB
Format:
Adobe Portable Document Format
Thumbnail Image
Name:
31.Expanding the applicability of an a posteriori.pdf
Size:
277.85 KB
Format:
Adobe Portable Document Format